# SDR SWAA2024031456521

- Difficulty date: February 27, 2024
- Submitted: March 14, 2024
- Operation: Air carrier
- Aircraft: N242WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32505
- Aircraft time: 58,836 hours, 35,208 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Bs 460 Lbl 23
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REJECT - INTERCOSTAL CRACKED AT FASTENER ATTACHMENT WITH SIDEWALL SUPPORT FCB BS 460 LBL23 WL156. MARKED. PIC ATTACHED.<[01] REMOVED AND INSTALLED NEW BAFFLE P/N 143A7510-9 LOT#1555679-1 PO#963418/1 AT LBL 23 WL 156 BS 440- TO BS 460 IAW SRM 51-40-02 AND DWG 143A7505 REV:-;[02] VERIFIED ALL STEPS AND CORRECTIVE ACTION ITEMS; CARD COMPLETE.
